# SDR ASAA0310001

- Difficulty date: January 5, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING RECON INSPECTION, FOUND INSTALLED PALLET ARRIVED WITH DISCHARGED BATTERY.  REMOVED AND REPLACED BATTERY PACK, THEN LIGHTS OPERATED NORMALLY.  (M)
